# SDR DALA201904302759

- Difficulty date: April 26, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 58,338 hours, 19,228 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STA 1500 S30. CORRECTIVE ACTION: STARTED REMOVAL OF CORRODED WEB AT FRAME STA. 1500 NEAR STRINGER 30. REMOVED WEB FABBED AN REPAIR ORDER. DRILLED DEBURRED & TRIMMED PER SAMPLE AND DRAWING. TREATED PER P.S. 900-2-4-1 NO2, PRIMED PER P.S. 900-3-6 NO3 AND PAINTED PER P.S. 900-3-6 NO34. INSTALLED WEB INTERCOSTAL STIFFENERS TO WEB AND INSTALLED INTERCOSTAL PER BOEING DRWG AND B757 SRM. (1047260)
